The unit sphere of the space of polynomials with integral metric
Matematičeskie zametki, Tome 1 (1967) no. 3, pp. 299-304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_3_a6,
author = {A. L. Garkavi},
title = {The unit sphere of the space of polynomials with integral metric},
journal = {Matemati\v{c}eskie zametki},
pages = {299--304},
year = {1967},
volume = {1},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_3_a6/}
}
A. L. Garkavi. The unit sphere of the space of polynomials with integral metric. Matematičeskie zametki, Tome 1 (1967) no. 3, pp. 299-304. http://geodesic.mathdoc.fr/item/MZM_1967_1_3_a6/